MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. PS TIBIAL INSERTS; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number N/A
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582); Aseptic loosening (4883)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.(b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification that a female patient, initial left knee implanted on (b)(6) 2011, underwent a revision procedure on (b)(6) 2022, approximately 11 years 1 month post the initial implant procedure for reasons unknown.No further information was reported.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.
 
Additional Manufacturer Narrative
H3: the revision reported in the case was likely the result of polyethylene wear as stated in the legal documentation.The extent and root cause of the polyethylene wear cannot be determined as the device was not available for evaluation and radiographs, photographs, or operative notes were not provided.
 
Event or Problem Description
As reported via additional legal documentation, on (b)(6) 2011, the patient underwent left knee replacement surgery where she was implanted with an optetrak ps polyethylene tibial insert serial #: (b)(6).On (b)(6) 2022, approximately 11 years 1 month after their initial surgery, they underwent left knee revision surgery to remove the failed polyethylene liner due to accelerated and preventable wear of the polyethylene tibial insert.
 
Additional Manufacturer Narrative
Additional information added.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6.

Brand Name
PS TIBIAL INSERTS
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15504530
Report Number1038671-2022-01208
Device Sequence Number18104946
Product Code JWH
UDI-Device Identifier10885862048264
UDI-Public10885862048264
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/16/2019
Device Model NumberN/A
Device Catalogue Number204-22-18
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Supplement Date Received by Manufacturer09/28/2022
08/14/2023
10/18/2023
04/17/2026
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date10/25/2022
09/12/2023
10/18/2023
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale